RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 490–497 (Mi de9358)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method

A. S. Pechentsov

Lomonosov Moscow State University

Full text: PDF file (1203 kB)

English version:
Differential Equations, 1999, 35:4, 490–497

Bibliographic databases:
UDC: 517.927
Received: 23.12.1998

Citation: A. S. Pechentsov, “Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method”, Differ. Uravn., 35:4 (1999), 490–497; Differ. Equ., 35:4 (1999), 490–497

Citation in format AMSBIB
\Bibitem{Pec99}
\by A.~S.~Pechentsov
\paper Regularized traces of differential operators: the Lidski{\v\i}--Sadovnichi{\v\i} method
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 490--497
\mathnet{http://mi.mathnet.ru/de9358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719804}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 490--497


Linking options:
  • http://mi.mathnet.ru/eng/de9358
  • http://mi.mathnet.ru/eng/de/v35/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. N. M. Aslanova, “A trace formula of a boundary value problem for the operator Sturm–Liouville equation”, Siberian Math. J., 49:6 (2008), 959–967  mathnet  crossref  mathscinet  isi  elib
    3. A. I. Kozko, “O nekotorykh priznakakh skhodimosti dlya znakopostoyannykh i znakochereduyuschikhsya ryadov”, Chebyshevskii sb., 18:1 (2017), 123–133  mathnet  crossref  elib
  • Number of views:
    This page:64
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019